MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPEEDSET-US FULL DOSE 10 PK; BONE CEMENT, ANTIBIOTIC

STRYKER ORTHOPAEDICS-MAHWAH SPEEDSET-US FULL DOSE 10 PK; BONE CEMENT, ANTIBIOTIC
Catalog Number 61921010
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
6192-1-010 damaged during shipment ((b)(6)) to customer.3 vials broken and leaked on remaining doses.Update: "one complete ten pack.Customer reported damaged outer box.3 vials were broken and leaked on remaining 7 doses.Odor was coming from the product when received.Ten pack was received in a shipper/outer box and was packed appropriately to minimize movement.A report was filed with (b)(6).".

Brand Name
SPEEDSET-US FULL DOSE 10 PK
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8780008
Report Number0002249697-2019-02552
Device Sequence Number16737841
Product Code MBB
UDI-Device Identifier37613327128452
UDI-Public37613327128452
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number61921010
Device Lot NumberDGZ024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;